# SDR F3LA2022092100116

- Difficulty date: September 20, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 04668
- Aircraft time: 39,391 hours, 16,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007081
- Part serial: P4754
- Condition: Leaking
- Location: Zone 200
- Part time: 23,474 hours, 36,309 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LOWER ALTITUDES < 10000FF MODERATE ODOR PRESENT. CORRECTIVE ACTION:  PERFORMED TSM 05-50-00-810-831-A APU FOUND PREVIOUSLY PLACED ON MEL CTL#1186539 TSM REQJUIRES LEVEL A DECONTAMINATION OF ECS PERFORMED IAW AMM 21-00-00-615-802-A NO ODORS NOTED NR125726 ATTACHED REF LP224177 ITEM#3 FOR REQUIRED TSM 71-00-00-810-802-A INCLUDING ENG#1 AND ENG#2 BORESCOPE WORK PERFORMED.  ORIGINAL SUBMISSION DATE:   09/21/2022
